# SDR HNAA2023020100043

- Difficulty date: January 13, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 49,975 hours, 47,025 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NDIS  645     05-52  0034380  13JAN23  MDT  CLOSE
      FOUND POSSIBLE CORROSION ON FWD FUSELAGE UNDERSIDE R/H SIDE JUST FWD OF R/H RVSM ZONE DURING LIGHTNING STRIKE INSPECTION.

FACT  13JAN23  09:22  MDT
            REMOVED PAINT FROM AFFECTED AREA. BEGAN CUT-OUT OF DAMAGE AND PATCH LAYOUT FOR DAMAGE IN BAY OF FR12-F13 ,STGR 1912-20R IRT AMM 51-75-00. UPON FURTHER INSPECTION FOUND ADDITIONAL PITTING CORROSION ON INTERIOR SURFACE OF SKIN AROUND CUT-OUT. REQUIRES FURTHER EVALUATION. EXTENDED CUT-OUT OF DAMAGE IRT SRM 51-75-00. FURTHER CORROSION IS PRESENT IN FWD PORTION OF BAY, REQUIRES EVAL. TWO CORRODED FASTENERS ON INTERIOR ANGLE OF STGR 20R FWD OF FR13 REQUIRE REPLACEMENT. PERFORMED H.F.E.C. INSPECTION TO DAMAGE CUT-OUT AREA. NO FLAWS DETECTED. CORRODED FASTENERS WERE REPLACED. REF HA-300 SEQ 41 DATED 01/26/23 FOR REPAIR DOCUMENTATION 01/28/23 MDT. REPAIRED PER EO1-53-23-0023.
